i cant take it. i wan tto know what is going on with me. the pain in my hands, feet, neck, back, head or debalitating. i want some sleep. i want to rest. i cant. have kids here. which require more than i can give right now. i am scared as to what this is. dr said it could very well be a side effect from the wellbutrin but we are waiting on blood work to check on other things. i dont even know what they are checking for. its crazy. but i just hurt. cant take pain meds bec id want to sleep. taking 800mg of motrin but that doesnt even really take the edge off. i cant get comfortable. i ache all over. any ideas?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...